Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Residual headache after withdrawal

maddysmommmaddysmom Posts: 137
edited 06/11/2012 - 8:34 AM in Pain Medications
I've weaned myself from Tramadol and Lyrica. That's the good news. The bad news is I've had a headache for 2 weeks that refuses to subside. Not debilitating, but annoying enough to bother me. Has anyone experienced anything like this and how long did it take to go away?


  • Perhaps ask your doctor of the person who prescribed the medication I applaud you effort and the reduction of most of the medication has some effect, it will pass.

    Is it working we all need to review the volumes of medication we are taking and the misconception that medication alone can cure our ills is understandable yet in truth not effective. Each addition med has associated side effects and although we may be able to reduce the concept of the pain considerably the side effect as mentioned by some on this site makes the future a dizzy, foggy disengaged existence, never easy.

    What have you done to compensate taking the medication you once used, some PM centres would prefer and reduction of medication before entering the treatment and none of this is easy simple or straightforward. We automatically think the pain will get worse and careful incremental steps need to be taken, in reality we want reasonable coverage and this is not always a control that has that sensitivity.

    Our consultant encouraged us to take medication by the clock and before the pain arrives when it will be most effective, this is too help raise the overall threshold and restrict those peaks and troughs, traditionally we take the medication when the pain increases and that may well be too late and we have misses the optimum performance that it could have had. I was concerned that I would be taking more medication overall and in reality when I did not need it and a bit like pacing it has helped.

    Anyone reducing medication needs our support and encouragement and may I wish you well good luck and take care, is it working and how is the headache now.

  • I'm doing better.....thank you for asking. I still have a dull headache and take Aleve which seems to help. I'm new at this, so I guess it's just a "wait it out" type of thing. The nausea and anxiety was the worst of the process.....still a little bit of that going on too, but nothing major.
    Take Care
Sign In or Register to comment.